It seems that probably you may be having a condition called telogen effluvium. It is multi factorial condition. And may be caused by many factors like stress,tension,anaemia,vitamin and mineral deficiencies,thyroid dysfunction,typhoid in past,drugs...etc
You may consult the dermatologist to have proper diagnosis and investigations.
I would suggest...
- biotin tablets - vitamins and minerals - mild steroid lotion on scalp - anti dandruff shampoo if needed - avoid tension - take enough sleep - proper diet - if any disease is found ..take treatment
I hope this would help you...
Dr.Ilyas Patel MD
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]